# SDR DL757981759

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 SLAT TRAILING EDGE WEDGE WAS FOUND DENTED FROM A BIRD STRIKE.  THE WEDGE WAS REPAIRED PER B757 SRM 51-70-10 (AS REFERENCED IN SRM 57-43-02).  SINCE THE SLAT WEDGES ARE THE SUBJECT OF AD T91-22-51, THE REPAIR WAS DOCUMENTED PER ER/A 365517-14AD.
